# SDR AALA961120

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 29DEF AND 30DEF INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 29DEF AND 30DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
